# SDR CA090618009

- Difficulty date: June 16, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Boeing 767223
- Engine: Ge CF680A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480013
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) ACFT DEPARTED, ENROUTE, AT 35,000 FT REPORTED LT NR 1 OTBD WINDOW SHATTERED.  ACFT DIVERTED FOR REPAIRS. CADOR 2009Q1130 REFERS.
